Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the numerical integration of Walsh series by number-theoretic methods
HTML articles powered by AMS MathViewer

by Gerhard Larcher and Claudia Traunfellner PDF
Math. Comp. 63 (1994), 277-291 Request permission


In analogy to the theory of good lattice points for the numerical integration of rapidly converging Fourier series, a theory for the fast numerical integration of Walsh series is developed. The basis for this theory is provided by a class of very well-distributed point sets in the s-dimensional unit cube, the so-called (t, m, s)-nets.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30, 11K45
  • Retrieve articles in all journals with MSC: 65D30, 11K45
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 277-291
  • MSC: Primary 65D30; Secondary 11K45
  • DOI:
  • MathSciNet review: 1234426